# SDR DALA2019072204346

- Difficulty date: May 31, 2015
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,023 hours, 14,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTED A SMALL AREA OF CORROSION ON THE FUSELAGE SKIN AT STA 1582 AND S-25L JUST AFT OF THE LAVATORY VENT. THE CORROSION WAS FOUND ONLY ON THE FORWARD SKIN PANEL AT THE STA 1582 BUTT SPLICE. THIS ERA AUTHORIZED MTC TO CLEAN UP THE CORROSION AND INSTALL A REPAIR DOUBLER.
